JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2017, Vol. 52 ›› Issue (11): 82-86.doi: 10.6040/j.issn.1671-9352.0.2017.091

Previous Articles     Next Articles

A note on the Gc-injective dimension of a complex

YANG Chun-hua   

  1. School of Mathematics and Information Sciences, Weifang University, Weifang 261061, Shandong, China
  • Received:2017-03-03 Online:2017-11-20 Published:2017-11-17

Abstract: Let R be a commutative ring and C be a semidualizing R-module. It is proved that if a complex X with finite Gc-injective dimension then X admitted a strict Gc-injective coresolution.

Key words: Ic-complex, Gc-injective dimension, semidualizing module

CLC Number: 

  • O154.2
[1] FOXBY H B. Gorenstein modules and related modules[J]. Mathematica Scandinavica, 1972, 31:267-284.
[2] GOLOD E S.G-dimension and generalized perfect ideals[J]. Trudy Mat.inst.steklov, 1984, 165:62-66.
[3] VASCONCELOS W V. Divisor theory in module categories[M]. North-Holland, American Elsevier, 1974.
[4] WHITE D. Gorenstein projective dimension with respect to a semidualizing module[J]. Journal of Commutative Algebra, 2012, 2(1):111-137.
[5] GILLESPIE J. The flat model structure on Ch(R)[J]. Transactions of the American Mathematical Society, 2004, 356(8):3369-3390.
[6] YANG Chunhua, LIANG Li. Gorenstein injective and projective complexes with respect to a semidualizing module[J]. Comm Algebra, 2012, 40: 3352-3364.
[7] ENOCHS E E, JENDA O M G, XU J. Orthogonality in the category of complexes[J]. Math J Okayama Univ, 38(1996):25-46.
[8] AVRAMOV L L, FOXBY H B. Homological dimensions of unbounded complexes[J]. Journal of Pure & Applied Algebra, 1991, 71(2-3):129-155.
[9] GENG Yuxian, DING Nanqing. W-Gorenstein modules[J]. Journal of Algebra, 2010, 325(1):132-146.
[1] CHEN Xiu-li, CHEN Jian-long. Homological dimensions with respect to semidualizing modules and excellent extensions [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(8): 85-89.
Full text



No Suggested Reading articles found!